# SDR QXEA2025063000269

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 21,014 hours, 14,276 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2012. FLIGHT DECK DOOR DIFFICULT TO OPEN.. REMOVED FROM SERVICE. CLEANED FLIGHT DECK DOOR LATCH, OPS CHECK GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
